New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

psbg
Regular Member


Date Joined May 2012
Total Posts : 280
   Posted 5/18/2017 7:09 PM (GMT -6)   
I started using actemra yesterday. Today I am in severe pain has anyone else experienced this after taking actemra? I am so afraid of this medication for some reason. I have took all of the other ones including infusions but this one worries me. Please if anyone has had any reaction to this medication let me know. As always thank you all for your answers love to all

straydog
Forum Moderator


Date Joined Feb 2003
Total Posts : 14995
   Posted 5/19/2017 6:44 AM (GMT -6)   
psbg, I would call the dr office, ask for the nurse. She can tell the dr what is going on. Also, a quick call to your pharmacist can possibly give you some input on if this is a reaction or not.

Take care.
Susie
Moderator in Chronic Pain & Psoriasis Forums

psbg
Regular Member


Date Joined May 2012
Total Posts : 280
   Posted 5/19/2017 6:47 AM (GMT -6)   
Thanks Susie I believe I will do just that. The pain is real. I haven't hurt like this in a very long time. Was horrific when I got up this morning. Better since I have been moving around some. But pain is still different.
Hugs to you
Peggy

straydog
Forum Moderator


Date Joined Feb 2003
Total Posts : 14995
   Posted 5/20/2017 9:53 AM (GMT -6)   
Peggy, did you talk to your drs office or the pharmacist, if so what did they say? Depending on what you were told, perhaps you need to see your dr & express your fears about the medication. I have used some medications for crohns treatment that had some extremely frightening potential side effects. After discussing my fears with my dr I went ahead with the treatment. I just reminded myself the potential side effects are just that, it did not mean it would happen to me. But, above all the FDA requires the pharmaceuticals to report any type of adverse reaction.

Take care.
Susie
Moderator in Chronic Pain & Psoriasis Forums

psbg
Regular Member


Date Joined May 2012
Total Posts : 280
   Posted 5/20/2017 8:21 PM (GMT -6)   
Susie the pain is still bad but not as bad as it was. And it's the normal pain that I usually have. Not the pain I had the other day. Could not have stood much more if that pain. I would have gone to hospital. That's how bad it was. My dr cannot be reached on weekends. Around here you get hospitalists. If I can't talk to my Dr I'll just wait. I will call on Monday if it's not better. Thanks for checking on me.
Peggy

However if anyone else has taken actemra I would like to know if any problems they may have had.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 22, 2017 10:23 PM (GMT -6)
There are a total of 2,885,874 posts in 316,649 threads.
View Active Threads


Who's Online
This forum has 157752 registered members. Please welcome our newest member, CM..
355 Guest(s), 8 Registered Member(s) are currently online.  Details
AndLo, mattamx, island time, Michael_T, The Dude Abides, gabybee, lucy147, Redpill


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer